# SDR AUS20030120

- Difficulty date: February 6, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: HC573H0002001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING LOWER SKIN CORRODED BEYOND LIMITS. FOUND DURING X-RAY INSPECTION.
